RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 466, Pages 81–95 (Mi znsl6542)  

On the characterization of distributions of symmetric dependent random variables

I. V. Volchenkova, L. B. Klebanov

Department of Probability and Mathematical Statistics, University, Prague, Czech Republic

Abstract: Characterizations of scale mixtures of normal, stable and some other laws are obtained in the case of symmetrically dependent random variables. Symmetrically dependent random variables are studied for a special case of scale dependence. Conditions of unique (and nonunique) representation of a sequence of random variables as that of symmetrically dependent are given. Some variants of Linnik and Polya Theorems are given.

Key words and phrases: scale mixtures, normal distribution, stable distributions, characterization of distributions.

Funding Agency Grant Number
Grantová Agentura České Republiky 16-03708S


Full text: PDF file (209 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.21
Received: 09.10.2017

Citation: I. V. Volchenkova, L. B. Klebanov, “On the characterization of distributions of symmetric dependent random variables”, Probability and statistics. Part 26, Zap. Nauchn. Sem. POMI, 466, POMI, St. Petersburg, 2017, 81–95

Citation in format AMSBIB
\Bibitem{VolKle17}
\by I.~V.~Volchenkova, L.~B.~Klebanov
\paper On the characterization of distributions of symmetric dependent random variables
\inbook Probability and statistics. Part~26
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 466
\pages 81--95
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6542}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6542
  • http://mi.mathnet.ru/eng/znsl/v466/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:36
    Full text:15
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019